# SDR SIMA202407153001

- Difficulty date: July 13, 2024
- Submitted: July 15, 2024
- Operation: Air carrier
- Aircraft: N446YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000457
- Aircraft time: 22,248 hours, 15,244 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Warning Message
- Condition: False Activation
- Location: Bleed 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BLEED 1 FAIL EICAS BLEED 1 OVERPRESSURE EICAS MSG CLEARED AFTER RUNNING QRH. EMERGENCY NOT DECLARED. PERFORMED OPERATIONAL TEST OF ENG 1 BLEED SYSTEM IN REF WITH ERJ 175 AMM 36-11-00. NO BLEED 1 FAIL EICAS MESSAGES NOTED. BLEED 1 SYSTEM OPS CHECK GOOD AT THIS TIME.
